# SDR VNAA9811006

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2010AC02
- Condition: Failed
- Location: E & E Compt
- Part time: 74,818 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, A NUMBER ONE ATTITUDE HEADING REFERENCE UNIT (AHRS) FAILURE WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT.  THE FERRY WAS EXECUTED WITHOUT ANY PROBLEMS.  PIT MAINTENANCE INSPECTED AND REPLACED THE NUMBER ONE AHRS UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-21-10.  OPERATIONAL CHECKS WERE COMPLETED.
